Hip Pain To The Feet After Injection In The Hip?

Illustration of Hip Pain To The Feet After Injection In The Hip?
Illustration: Hip Pain To The Feet After Injection In The Hip? coastlineortho.com

want to ask my mother 55 years, hip pain until the feet initially because of injecting the hip ,, the pain is like veins that move, in print … that is the way to deal with it, then what is the suitable drug, because the problem is in massage, in love the medicine actually adds pain ,, thanks for the answer

1 Answer:

Hello Neni Thank you for asking HealthReplies.com


Injections, or injections, are medical procedures that are used as a way to administer drugs, or as a method used to provide certain medical measures depending on the substance being injected into the body.


Medically injecting drugs into the body can be done in several ways, namely:

Intramuscular injection, injecting into the muscle layer
Intravenous injection, which injects something into a vein
Subcutaneous injection, which is injecting drugs into the layer of fat under the skin, for example in injecting several vaccines and insulin
Intracutan injection, injecting into the dermis layer of the skin, for example done on tests or allergy tests.

The method of injection will depend on the type of action and drug given. And giving this injection can be done in certain body parts. Injections on the hip area are rarely done, but this depends on the indication of the drug or action taken. And make sure the injection or injection drug is administered by competent medical personnel. Unfortunately there is still a lot of information that must be asked to find out the effects on your mother. What about the injection given to your mother? what kind of medicine is given? and what is the purpose of the injection?


Injection rarely has a harmful effect. However, the effects can be in the form of local effects due to injection wounds, or the effects of drugs, or effects such as infection at the injection site. And these effects depend on the type of drug and the method of injection.


For example injection or intramuscular injection or through muscle can be done in the buttocks or upper arm muscles. Or intravenous injection can be done in the veins of the hands, feet are usually a local effect on the injection site in the form of pain in the injection area, swelling at the injection site, and redness at the injection site. Other effects, for example when injecting into muscles but are affected by nerves, but this effect is rarely caused when done correctly. Therefore this medical action needs to be carried out by trained medical personnel. and when affected by nerves the symptoms will depend on the location of the affected nerve, such as tingling, numbness, numbness, or ball in the affected nerve area.


Here are some ways to reduce the effects after injection:

Local effects such as pain, swelling and redness can be overcome by compressing with a warm towel at the injection site, or can be given a cold compress depending on your comfort
If pain, you can help with non-prescription painkillers such as paracetamol and ibuprofen
If you want to do massage, do it lightly. Avoid massaging too tight
There is a complaint of nerve disorders such as tingling, numbness, spreading pain, movement disorders, numbness immediately see a doctor.
If complaints arise in the form of shortness of breath, swollen lips, throat itching, redness rashes, skin peeling immediately see a doctor at the nearest hospital, it could be due to allergic reactions.

However, if the complaint does not improve, you should immediately see a doctor for further treatment, or see a doctor who has given an injection or injection to your mother.


A few of our answers may be useful.

: by

Related Question

Fever Accompanied By Yellow Phlegm And Sore Throat?

Fever Accompanied By Yellow Phlegm And Sore Throat?

(11 months ago)

good morning, since yesterday I feel unwell, nasal congestion, there is phlegm that is a little runny with a clear, yellowish color, I also have a fever but not a high fever, my he... Read more

Small Nodule In The Inner Corner Of The Eye?

Small Nodule In The Inner Corner Of The Eye?

(9 months ago)

I want to ask. Suddenly, at the inner corner of my eye a small rash appeared like a pimple and it hurt quite a bit to touch. Why is that? And is there a cure?... Read more

The Body Feels Aching When Holding A Cough?

The Body Feels Aching When Holding A Cough?

(1 year ago)

I have been coughing for a week and have difficulty recovering, every time I cough I feel sore in my throat. sometimes sometimes after coughing I will feel nauseous and when I hold... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *